# SDR AALA202207120728

- Difficulty date: June 23, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737
- Aircraft serial: 29542
- Aircraft time: 60,840 hours, 25,343 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER INSPAR RIB LOCATED AT STABILIZER STA 101.90. REPAIRED PER SRM 55-10-09-2R PROCEDURE 4 REPAIR 4.
